RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 442–468 (Mi tvp1855)  

This article is cited in 1 scientific paper (total in 1 paper)

A comparison method for distribution functions of sums of independent and dependent random variables

H. Bergström

Sweden

Full text: PDF file (1221 kB)

English version:
Theory of Probability and its Applications, 1970, 15:3, 430–457

Bibliographic databases:

Received: 25.11.1969
Language:

Citation: H. Bergström, “A comparison method for distribution functions of sums of independent and dependent random variables”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 442–468; Theory Probab. Appl., 15:3 (1970), 430–457

Citation in format AMSBIB
\Bibitem{Ber70}
\by H.~Bergstr\"om
\paper A~comparison method for distribution functions of sums of independent and dependent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 442--468
\mathnet{http://mi.mathnet.ru/tvp1855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283850}
\zmath{https://zbmath.org/?q=an:0209.20005}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 3
\pages 430--457
\crossref{https://doi.org/10.1137/1115048}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1855
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Cekanavicius V., “Approximation Methods in Probability Theory”, Approximation Methods in Probability Theory, Universitext, Springer International Publishing Ag, 2016, 1–274  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:197
    Full text:127
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020